MAUDE Adverse Event Report: PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE VERSA+ 1.2 ML

PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE VERSA+ 1.2 ML
Model Number 40083
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient's account: "back on (b)(6) ( (b)(6)to be exact) i was a model for the clinic.The next day and that night i had a horrible reaction and i reached out to them later on, i received a phone call from a person in clinic who had me go to a walk-in clinic because they think it was just allergies, which it wasn't).I had to pay for a visit to that clinic, who prescribed me the benadryl and prednisone that didn't really help).After going back and forth, and a review on bbb, the clinic had me reach out to someone that would dissolve the fillers.On the day before i came down with covid-like symptoms so i canceled my appointment, doing the right thing.When i'd attempted to reschedule and said covid, a woman there freaked out.The clinic would not make a new appointment, using the reason for possible covid which was negative.I was told that if i took down my bbb review perhaps she could find another doctor, which she did.However, that doctor is 3 hours away.Last month i saw a doctor, who supposedly dissolved the fillers but it did not work.I've tried reaching out to the clinic but she has not responded.I asked what was used on my face and that's when they told me it was revanesse).This has been a nightmare and i'm hoping you can help me.I look like there are rocks in my face.Again, had i known i never would have agreed.Whatever that "dr" used did not dissolve the fillers.I had no idea they were students for i was told they were medical professionals." clinic's account: "on the evening on (b)(6), patient emailed office to let us know that she was experiencing hard lumps and was running a fever.She had mentioned she was in excruciating pain- inside and out.Office saw the e-mail, and called the patient.Put her in contact with an on-call provider, who suggested she go to urgent care in the event of an allergic reaction.She went and was treated at urgent care facility.A couple of weeks later patient was worried about unevenness.Sent to an md in the area, who saw very minimal lumps.".

Brand Name
REVANESSE VERSA+ 1.2 ML
Common Device Name
REVANESSE VERSA+ 1.2 ML
Manufacturer (Section G)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway n
aurora,, on L4G 4 C3,
CA   L4G 4C3,
Manufacturer Contact
ario khoshbin
138 industrial parkway n
aurora, ontario L4G 4-C3
CA   L4G 4C3
MDR Report Key17097294
Report Number3004423487-2023-00020
Device Sequence Number1932020
Product Code LMH
UDI-Device Identifier10669808001038
UDI-Public10669808001038
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P160042 S004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date09/05/2024
Device Model Number40083
Device Lot NumberLOT# 22I061
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2023
Initial Report FDA Received Date06/09/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexFemale
Patient RaceWhite